# SDR WX0A2016041200131

- Difficulty date: April 11, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N219NV
- Make and model: Airbus A320-214
- Aircraft serial: 1255
- Aircraft time: 36,245 hours, 24,932 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865112
- Part serial: A8798
- Condition: Unwanted Deploy
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OFF WING EMERGENCY SLIDE DEPLOYED.  R & R RT WING SLIDE IAW AMM 25-62-42.  R & R RT SLIGHT BOTTLE IAW AMM 25-62-46.
